# SDR 96FDEA01217

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0551 (015) CORROSION (C57-562-01) NR 2 K-FLAP TO BULLNOSE INBOARD BONDING JUMPER UPPER ATTACH POINT.  CORRECTIVE ACTION:  CORRODED AREA FOUND TO BE OUT OF LIMITS PER FEDEX DWG R 27-57-010.  REPAIRED NR 2 K-FLAP TO BULLNOSE INBOARD BONDING JUMPER ATTACH POINT PER FEDEX DWG 27-57-010 AND SRM 57-50-3.
